# SDR 39LA2013041900004

- Difficulty date: April 16, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N955BW
- Make and model: Frchld SA227DC
- Aircraft serial: DC821B
- Aircraft time: 30,286 hours, 33,090 cycles
- Engine: Garrtt TPE33112UHR
- Engine time: 9,942 hours, 10,223 cycles
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

NR 1 ENGINE STUCK AT FULL POWER DURING INITIAL CLIMB OUT.  NR 1 ENGINE SHUTDOWN IN FLIGHT IAW EMERGENCY PROCEDURES.  FOUND PPC LEVER HAD COME OFF AND SCREW MISSING, INSTALLED LEVER AND INSTALLED NEW SCREW PN NAS1351-3H16 AND SPACER PN NAS42HT6-48 CHECKED ALL RIGGING IAW SA227, AMM 76-00-10.
